# SDR ASAA2017112422738

- Difficulty date: November 24, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 34,975 hours, 10,522 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 32912382
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO EXTENSIVE HISTORY OF "NO" OR "LOW" DUCT PRESS AND PREVIOUS PARTS CHANGES TECH SERVICE REQUEST THE FOLLOWING BE ACCOMPLISHED. GROUNDED - YES. REMOVED AND REPLACED SURGE CONTROL VALVE IAW B737-800 AMM 49-52-41. PERFORMED SURGE CONTROL VALVE INSTALLATION TEST. OPS CHECK GOOD, NO DEFECTS OR LEAKS NOTED. ACCOMPLISHED STEP 1 AND STEP 2. PERFORMED APU BITE, REF B737-800 FIM 49-61-00-700-801. NO CURRENT FAULTS FOUND. REMOVED AND INSTALLED NEW APU HARNESS, REF B737-800 AMM 49-11-01-000-802 AND 49-11-01-400-802. ACCOMPLISHED APU OPS TESTS PER SAME. ALL TESTS PASSED.
